# SDR DL757020088

- Difficulty date: January 23, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 55,222 hours, 30,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N8512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER CHORD AND WEB SPLICE; LOWER SILL CHORD SUBSTITUTION THE LOWER SILL OF THE C2 DOOR OPENING WAS FOUND WITH SEVERAL AREAS OF CORROSION.  THE OUTER CHORD AND WEB OF THE FS 1440 OPENING FRAME WERE CUT AND THE LOWER SECTION REMOVED TO ALLOW REPLACEMENT OF THE SILL.  THE SILL WAS REPLACED, THE WEB SPLICED PER B757 SRM, AND THE CHORD SPLICED WITH 2 ALUMINUM REPAIR ANGLES PER ER/A 382180-14, REV A.
